Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A Gysin sequence for semifree actions of $ {\bf S}\sp 3$


Author: Martin Saralegi
Journal: Proc. Amer. Math. Soc. 118 (1993), 1335-1345
MSC: Primary 55N33; Secondary 57S15
MathSciNet review: 1184085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we shall consider smooth semifree (i.e., free outside the fixed point set) actions of $ {{\mathbf{S}}^3}$ on a manifold $ M$. We exhibit a Gysin sequence relating the cohomology of $ M$ with the intersection cohomology of the orbit space $ M/{{\mathbf{S}}^3}$. This generalizes the usual Gysin sequence associated with a free action of $ {{\mathbf{S}}^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N33, 57S15

Retrieve articles in all journals with MSC: 55N33, 57S15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1184085-X
PII: S 0002-9939(1993)1184085-X
Keywords: Gysin sequence, intersection cohomology
Article copyright: © Copyright 1993 American Mathematical Society